MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (OUS)
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 7 xb bisector (ous), the bipolar ligating forceps were wider than normal and cannot hold the vessel tightly.They opened another unit of vv7 and finished the surgery.No harm to the patient.
 
Additional Manufacturer Narrative
Trackwise id # (b)(4).
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 06/16/2022.An investigation was conducted on 07/20/2022.Photographs were provided by the account.A photographic inspection was conducted.One bipolar electrode was observed to be bent.The other photograph observes a comparison of two devices, one that has an extended blade with intact electrodes and the other device has a bent electrode.The blade was observed to be partially extended in the photograph with the bent electrode.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.One of the bipolar blades was observed to be bent closest to the base of the electrode.The other bipolar blade was observed to be intact.A mechanical evaluation was conducted.The blue toggle was manipulated to extend and retract the blade.The blade was able to be retracted and extended with no physical or visual difficulties observed.Based on the returned condition of the device and the evaluation results, the reported failure "mechanical problem" was confirmed as well as for the analyzed failure "material twisted/ bent electrode".The dhr, shop floor paperwork was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.The lot # 25160012 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW 7 XB BISECTOR (OUS)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key14685138
Report Number2242352-2022-00514
Device Sequence Number17527503
Product Code GEI
UDI-Device Identifier00607567700437
UDI-Public00607567700437
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2023
Device Model NumberVASOVIEW 7 XB BISECTOR (OUS)
Device Catalogue NumberVH-3200-W
Device Lot Number25160012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer06/16/2022
08/04/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date07/05/2022
08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown